# SDR SWIA201335591

- Difficulty date: November 22, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 26,941 hours, 22,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FS 621 BULKHEAD WEB, FWD FACE, AT LINTEL FITTING TO BULKHEAD WEB INTERFACE.  C-CHECK REPAIRED CRACKED LINTEL ASSEMBLY AT FS 621 BULKHEAD IAW REO.
